Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Recommended Posts

Posted (edited)

I have been having difficulty swallowing pills. My reflux made my esophagus sensitive and once they hit my stomach, they made me nauseous and I felt like I had swallowed a rock. My nurse practitioner prescribed Sucralfate to coat my healing organs but insurance won't pay for liquid and they are horse pills. I started crushing them and tried putting them in a liquid but I had to keep swallowing because they kept coming back up. My husband is a pharmacist so he suggested putting the crushed pills in sugar free pudding. It works like a charm because I can swallow the pudding without chewing. So I am now taking my anti-depressant and blood pressure meds the same way. Just can't crush time release blood pressure meds because it affects the way they work so my GP switched me back to a non-time release so I can crush them.

I wasn't taking my meds properly or taking Vitamin supplements at all. I was even having a hard time with the melting Vitamins because of the taste. I discovered vitamin patches that I purchased on Amazon. You just apply one and leave it on for 24 hours then skip a day and apply the next. I am also taking self administered B12 shots once a month.

Whew! I am so glad to solve these med problems because I was getting fatigued, my blood pressure was up and I was down.

All is well.

Edited by Addicted
typo and clarification error.

Share this post


Link to post
Share on other sites
Posted (edited)

Congratulations.

You are actually a fine example of how to make things work. You had issues that it took several tries to come up with a working solution. You kept trying rather than just complaining about them.

More issues will present and you will work through them just as you did your meds.

Again, great job.

Tek

Edited by The Greater Fool

Share this post


Link to post
Share on other sites

I had to grind all my pills for the first three months. I take so many of them it was a real drag. I'm glad that is over!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recent Topics

  • Most popular:

  • Together, we have lost...
      lbs
    ×